Google Scholar: citations
Notes on proper homotopy theories associated with compact PL-manifolds
Dominguez, E. (Universidad de Zaragoza)
Hernández, L. J. (Universidad de Zaragoza)

Date: 1982
Abstract: The purpose of this note is to present a bigraded sequence of functors associated with compact PL-manifolds . These functors are invariant of proper homotopy type, and distinguish topological spaces which have the same homotopy type. On the category of compact topological spaces these functors agree with the Hurewicz homotopy groups, hence the principal interest of these functors is for noncompact spaces .
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 31-35, ISSN 0210-2978

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37455
DOI: 10.5565/PUBLMAT_26382_02


5 p, 106.8 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-13, last modified 2019-02-10



   Favorit i Compartir